# SDR SIMA20161103002

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,230 hours, 22,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207011100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT IAW EEL.
